# SDR AALA202210318494

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A300*
- Aircraft serial: 6495
- Aircraft time: 23,101 hours, 8,469 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320742
- Part serial: L429928
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN'S SLIDING WINDOW IS DELAMINATING SHOWS BROWN DECOLORATION WHITE CRACKS RUNNING VERTICALLY THROUGH DISCOLORED AREA AND HOT TO TOUCH WHILE ON THE GROUND VIEW IS DISTORTED THROUGH DISCOLORED AREA. MAINTENANCE REPLACED THE SLIDING WINDOW PER AMM 56-12-11.
